MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0

BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0
Model Number 02-01846
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2024 the patient reported the when charging the mcot c6 sensor the charger melted their countertop.No injuries were reported.The patient was advised to return the device.Additional information was requested however could not be obtained.
 
Additional Manufacturer Narrative
It was reported that c6 monitor charger melted onto the patient's countertop.The c6 monitor was returned however, the c6 monitor charger was not returned.The monitor was inspected for general physical integrity and found in good condition.The charging cords that were returned with the device were not the damaged cords.We did not receive the correct cord back for evaluation.Evidence of the damaged cord is attached to the case.Engineering evaluation could not be completed on the correct cord.Allegation is confirmed through images attached to this case.Evaluation on the monitor shows that the monitor did not overheat when charged.Root cause is determined to be a melted charging cable - monitor - a to c.Philip's am&d is further investigating this reported issue.

Brand Name
C6 SENSOR 3.0
Common Device Name
MCOT SENSOR - 3.0
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key19783511
Report Number2133409-2024-00041
Device Sequence Number15469077
Product Code DSI
UDI-Device IdentifierB146C6M70
UDI-Public+B146C6M70
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02-01846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date07/19/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGING CABLE - SENSOR CHARGE ADAPTER, 02-00109.
Patient Age31 YR
Patient SexMale